# SDR AALA201705199022

- Difficulty date: April 26, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 71,708 hours, 25,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1360-1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO INTERCOSTAL UPPER ANGLE AT NUTPLATE ATTACHMENT POINTS, BETWEEN BS 1360 AND 1380, STRINGER 27R.   REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-02-OG
